# SDR DL764050447

- Difficulty date: August 11, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 14,566 hours, 5,362 cycles
- System (JASC): 2760 · Drag Control System
- Part: Seal
- Part number: NAS161210
- Condition: Damaged
- Location: Spoiler Act
- Component: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD QTY WAS .48 AND DROPPED TO .38.  REPLACED O-RING ON SPOILER ACTUATOR.
